# SDR SWAA2023122926465

- Difficulty date: November 30, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXIT LIGHT LENS AT GALLEY 4 2023-748274<[01] REPLACED EXIT LIGHT LENS AT GALLEY 4 I.A.W. B737-700 AMM 33-51-01-960-801 STEP 2.C ITEM (4);[02] REPLACED EXIT LIGHT LENS AT GALLEY 4 I.A.W. B737-700 AMM 33-51-01-960-801 STEP 2.C ITEM (4)
